MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory test strip udi#: (b)(4).Note; manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results of 184, 176 and 164 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 140 mg/dl.The customer is using the correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/21/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # 01611584 product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note; manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Correction:.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results of 184, 176 and 164 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 140 mg/dl.The customer is using the correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/21/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:184mg/dl date:(b)(6) 2018 time:11:36am fasting, result 2:176mg/dl date:(b)(6) 2018 time:11:14am fasting, result 3:92mg/dl date:(b)(6) 2018 time:10:23pm fasting, result 4:164mg/dl date:(b)(6) 2018 time:2:38pm fasting, result 5:136mg/dl date:(b)(6) 2018 time:11:20am fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8268627
Report Number1000113657-2019-00053
Device Sequence Number2288446
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY